It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: another side-effect

Re: another side-effect

[ Back to Messages ]

Message

Posted by :0) on April 06, 2000 at 18:25:13:

In Reply to: another side-effect posted by Geneviève on April 06, 2000 at 15:09:51:

Weight loss and weight gain are both side effects...my appitite increased when i first when on it, but now it's back to normal and i haven't gained any weight. I think that as long as your careful than it should be ok...if you notice any weight gain wait untill the 3 months are over and try a different form of birth control.


Follow Ups




All times are GMT -7. The time now is 03:46 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!